# SDR IPXA09557971

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717084
- Part serial: 1982
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING FLIGHT, FAINT ELECTRICAL SMELL WITH LEFT & CENTER FLT DIRECTOR INOP, AUTO THROTTLE SYSTEM INOP.  NO LAND 3 AND NO AUTO LAND ON ASA.  NO EICAS MESSAGES PRESENT STATUS MSG APPEARED, WXR SYS.  DURING GROUND TEST SUSPECT BAD MCP.  REMOVED AND REPLACED MCP IAW AMM 22-11-02-2.  OPS CHECKED OK.  IPC REF 22-11-02 FIG 01.
